I am currently on 50mg of zoloft and klonopin as needed for anxiety/panic?

Took Zoloft(generic) and .25mg of Klonopin at noon today w/ a peanut butter sandwich. Around 2:45 had a piece of raisin bread. Started to get heartburn so i took a pepcid and literally downed a glass of water. Around 3:30 started getting a tightness in my chest with extreme belching. No rapid heart beat or any other pain. After letting out a few more major belches the pain went away. Been on 50mg of zoloft for 5 days, after 25mg for 7 days. Klonopin i will be on a week tomorrow. Is this any cause for concern? Took another .50mg of klonopin to relax after ordeal. Thanks in advance

Update:

klonopin is generic also

3 Answers

Relevance
  • 4 years ago

    You would be better off to learn relaxation techniques than rely on pills saving them for back up. However, some of the things you are describing are side effects of the klonopin. Check out the link below. Find a good behavior modification group/therapist and learn those relaxation techniques. My husband has had panic attacks for years and since he finally decided to take control rather than pop a pill, he's had fewer and less severe attacks. It's all related; the more control you take, the better off you will be! Good luck!

  • Anonymous
    1 decade ago

    I have taken an antidepressant that made me belch once but I can't remember which one. I don't think it's anything to worry about. I take the generic for Klonopin, too, and it works well for me and I don't have any side effects with it. Best to talk to your doctor about it. Your doctor may adjust the dosage or may switch meds if it continues to cause you a problem. You didn't say how long you've been on the meds, so that's my best advice.

    Source(s): Taken klonopin over 2 years. Also take Paxil.
  • 1 decade ago

    Usually medication comes with a sheet of known side effects and drug interactions. Did you get it and read it over and did it cover your symptoms? If not, talk to your pharmacist. S/He will be able to tell you and if necessary recommend an appropriate course of action.

    HHG

Still have questions? Get your answers by asking now.